Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Memphis, TN

January 30, 20136 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jan 30, 2013, 1:10 AM CST for 6 counties in Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 1:10 AM CST (07:10 UTC)
Expired
Jan 30, 2013, 7:15 AM CST
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 508 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
508 m²/s²
0-3 km storm-relative helicity
586 m²/s²
Significant tornado parameter
3.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WGUS54 KMEG 300710
FFWMEG
TNC017-033-053-075-077-113-301315-
/O.NEW.KMEG.FF.W.0010.130130T0710Z-130130T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CST WED JAN 30 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 715 AM CST

* AT 110 AM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUMBOLDT...
  JACKSON...MILAN AND TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3581 8854 3563 8856 3543 8880 3543 8903
      3558 8924 3607 8892 3607 8839

$$



TLSJR
1 follow-up statement
446 
WGUS74 KMEG 301216
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
616 AM CST WED JAN 30 2013

TNC017-033-053-075-077-113-301226-
/O.CAN.KMEG.FF.W.0010.000000T0000Z-130130T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL TN-CROCKETT TN-GIBSON TN-HAYWOOD TN-HENDERSON TN-MADISON TN-
616 AM CST WED JAN 30 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON...
NORTHWESTERN HENDERSON...EAST CENTRAL HAYWOOD...SOUTHEASTERN
GIBSON...SOUTHEASTERN CROCKETT AND WESTERN CARROLL COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3581 8854 3563 8856 3543 8880 3543 8903
      3558 8924 3607 8892 3607 8839

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 29, 5:58 PM CST, 7 hours 12 minutes earlier.

Area forecast discussion, Jan 29, 5:58 PM CST, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CST TUE JAN 29 2013

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/

DISCUSSION...

CURRENTLY...A COLD FRONT EXTENDS ACROSS EAST OKLAHOMA WITH A SOLID
LINE OF THUNDERSTORMS ALONG AND JUST AHEAD OF IT. OTHER
THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN HALF OF ARKANSAS.
CLOUDS HAVE BECOME MORE SCATTERED EAST OF THE MISSISSIPPI RIVER
OVER THE LAST FEW HOURS. SOUTHERLY WINDS HAVE INCREASED AND
TEMPERATURES ARE ABOVE 70 DEGREES AT MOST LOCATIONS.

TONIGHT...EXPECT THE COLD FRONT TO APPROACH THE WESTERN PART OF
OUR FORECAST AREA LATE THIS EVENING...MOVING THROUGH MOST OUR AREA
LATE TONIGHT AND CLEARING OUR EASTERN COUNTIES SHORTLY AFTER
DAYBREAK. THUNDERSTORMS WILL BE VERY LIKELY ALONG AND HEAD OF THE
FRONT TONIGHT WITH SOME STORMS SEVERE. MODELS STILL INDICATE
PLENTY OF INSTABILITY AND SHEAR WHICH WOULD FAVOR THE POTENTIAL FOR
DAMAGING WINDS...TORNADOES...AND HAIL. THE ONLY CAVEAT WHICH MIGHT
REDUCE THE RISK FOR SEVERE WEATHER IS THE SURFACE LOW RIDING ALONG
THE FRONT TO OUR NORTHWEST IS NOT VERY STRONG AND THIS COULD
LIMIT THE SHEAR AND REDUCE THE SEVERE WEATHER THREAT. WINDY
CONDITIONS ARE LIKELY AND THIS WILL SUPPORT THE CONTINUATION OF
THE WIND ADVISORY.

WEDNESDAY THROUGH SUNDAY...A MORE POLAR-LIKE AIRMASS WILL DOMINATE
OUR WEATHER AS AN UPPER TROUGH BECOMES MORE ESTABLISHED OVER THE
REGION. A REINFORCING COLD FRONT WILL MOVE THROUGH THURSDAY
EVENING PROVIDING A CHANCE OF LIGHT SNOW OR FLURRIES OVER PARTS OF
THE AREA FOLLOWED BY COLDER WEATHER FRIDAY. THE WEEKEND WILL BE A
LITTLE WARMER WITH A DEVELOPING SOUTHERLY WIND ON THE BACK SIDE OF
A POLAR HIGH. THERE IS A SMALL CHANCE OF RAIN SATURDAY AHEAD OF A
WEAK COLD FRONT SATURDAY NIGHT.

MONDAY THROUGH TUESDAY...THE UPPER FLOW WILL BECOME MORE ZONAL. A
RETURN FLOW OF MOISTURE WILL DEVELOP MONDAY WHICH WILL PROVIDE MORE
CLOUDS AND A CHANCE OF RAIN. ANOTHER COLD FRONT WILL MOVE THROUGH
MONDAY NIGHT FOLLOWED BY HIGH PRESSURE AND DRIER WEATHER TUESDAY.

SWC

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR CONDITIONS TONIGHT
AS A STRONG COLD FRONT MOVES THROUGH THE LOWER MISSISSIPPI VALLEY
AND SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF THE
FRONT. IFR CONDITIONS POSSIBLE WITHIN THUNDERSTORMS. BEST TIMING
FOR COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY BETWEEN
30/04-06Z AT JBR...30/06-08Z AT MEM...30/07-09Z AT MKL...AND
30/09-11 AT TUP. THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES.
SOUTH WINDS BETWEEN 15 TO 20 KTS WITH GUSTS AVERAGING AROUND 30
KTS WILL VEER WEST THEN NORTHWEST WITH COLD FRONTAL PASSAGE. VFR
CONDITIONS ANTICIPATED TO RETURN BY WEDNESDAY AFTERNOON.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  54  54  31  53 / 100  10   0   0
MKL  56  57  28  50 / 100  30   0   0
JBR  50  50  27  50 / 100  10   0   0
TUP  58  62  31  55 / 100  40   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TUNICA-YALOBUSHA.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CALHOUN-CHICKASAW-
     ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.

TN...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 29, 11:00 AM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CST TUE JAN 29 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1100 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE
THIS AFTERNOON THROUGH MIDNIGHT WEST OF THE MISSSISSIPPI
RIVER...FROM 8 PM TO 2 AM NEAR THE MISSISSIPPI RIVER...AND FROM LATE
EVENING THROUGH OVERNIGHT EAST OF THE MISSISSIPPI RIVER. THE PRIMARY
SEVERE THREAT WILL BE DAMAGING WINDS AND TORNADOES...WITH A
SECONDARY THREAT FOR LARGE HAIL.

A WIND ADVISORY IS ALSO IN EFFECT ACROSS THE MIDSOUTH THROUGH
TONIGHT DUE TO STRONG WINDS. REFER TO THE LATEST WIND ADVISORY FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT.

SWC

In the hours before

Local storm report, Jan 29, 11:55 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     HOXIE                   36.04N 90.98W
01/29/2013                   LAWRENCE           AR   EMERGENCY MNGR

            500 BLOCK. GUTTERS TORN FROM HOUSE. SMALL METAL BLDG
            DESTROYED. SEVERAL 6 INCH DIAMETER TREES DOWN. NUMEROUS
            LIMBS DOWN. POWER POLE PUSHED PARTWAY OVER. 40 PEOPLE
            WITHOUT POWER.

1040 PM     TSTM WND DMG     1 SSE JERICHO           35.27N 90.22W
01/29/2013                   CRITTENDEN         AR   TRAINED SPOTTER

            TELEPHONE POLE BROKEN IN HALF NEARLY HALFWAY UP POLE.
            POWER LINES DOWN. AT INTERSECTION OF HWY 77 AND JAMES
            MILL ROAD.

1100 PM     FLASH FLOOD      7 W GERMANTOWN          35.09N 89.92W
01/29/2013                   SHELBY             TN   TRAINED SPOTTER

            WATER OVER TWO LANES AT GETWELL AND AMERICAN WAY.

1121 PM     TSTM WND DMG     BURLISON                35.56N 89.78W
01/29/2013                   TIPTON             TN   TRAINED SPOTTER

            TREE DOWN ON POWER LINES

&&

TLSJR
Local storm report, Jan 30, 12:03 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     FLASH FLOOD      BURLISON                35.56N 89.78W
01/29/2013                   TIPTON             TN   TRAINED SPOTTER

            MORE THAN THREE INCHES OF WATER FLOWING ACROSS THE ROAD
            AT ELM ST.

&&

SCHOTT
Local storm report, Jan 30, 12:17 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     TUNICA                  34.69N 90.38W
01/29/2013                   TUNICA             MS   EMERGENCY MNGR

            POWERLINES AND TREES DOWN IN AND AROUND TUNICA.

&&

SCHOTT
Local storm report, Jan 30, 12:20 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      7 SW MIDTOWN MEMPHIS    35.06N 90.07W
01/30/2013                   SHELBY             TN   PUBLIC

            FLOODING ON POPLAR ROAD AND INTERNATIONAL PLACE. WATER
            OVER ENTIRE INTERSECTION.

1209 AM     FLASH FLOOD      2 W HORN LAKE           34.96N 90.07W
01/30/2013                   DESOTO             MS   EMERGENCY MNGR

            FLOODING NEAR WILL WAY CIRCLE AND 301 HWY IN HORN LAKE.
            NORTH OF GOODMAN ROAD.

&&

TLSJR
Local storm report, Jan 30, 12:38 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      7 SE MIDTOWN MEMPHIS    35.06N 89.90W
01/30/2013                   SHELBY             TN   PUBLIC

            FLOODING ON POPLAR ROAD AND INTERNATIONAL PLACE. WATER
            OVER ENTIRE INTERSECTION.

&&

TLSJR
Local storm report, Jan 30, 12:55 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      1 SE BURLISON           35.55N 89.77W
01/30/2013                   TIPTON             TN   TRAINED SPOTTER

            UP TO ONE FOOT OF WATER IN HOUSES ON FALL ROAD. BRIGHTON
            - CLOPTON ROAD UNDER WATER.

1239 AM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
01/30/2013                   TATE               MS   FIRE DEPT/RESCUE

            TREE FELL ON HOUSE NEAR HWY 4 AND CAMILLE RD.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 9:55 PM CSTSevere Thunderstorm WarningMEGDyer, Lake, Obion65 min
Jan 29, 10:05 PM CSTSpecial Weather StatementMEGShelby, Tipton25 min
Jan 29, 10:22 PM CSTSpecial Weather StatementMEGLauderdale53 min
Jan 29, 10:31 PM CSTFlash Flood WarningMEGLake3 hr
Jan 29, 10:31 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Haywood, Lauderdale59 min
Jan 29, 10:35 PM CSTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton55 min
Jan 29, 10:48 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Obion, Weakley57 min
Jan 29, 10:48 PM CSTSevere Thunderstorm WarningMEGShelby42 min
Jan 29, 11:28 PM CSTSevere Thunderstorm WarningMEGCrockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 2 more47 min
Jan 29, 11:43 PM CSTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lauderdale, Obion, Shelby and 1 more3 hr
Jan 30, 12:01 AM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale, Obion, Weakley44 min
Jan 30, 12:13 AM CSTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Hardeman, Haywood, Henderson and 2 more47 min
Jan 30, 12:21 AM CSTTornado WarningMEGFayette, Hardeman39 min
Jan 30, 12:27 AM CSTSevere Thunderstorm WarningMEGCarroll, Decatur, Gibson, Henderson, Henry, Weakley48 min
Jan 30, 12:34 AM CSTFlash Flood WarningMEGFayette, Hardeman, Haywood, Tipton6 hr
Jan 30, 12:56 AM CSTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy, Madison64 min
Jan 30, 1:00 AM CSTTornado WarningMEGFayette, Hardeman30 min
Jan 30, 1:33 AM CSTTornado WarningMEGCarroll, Chester, Decatur, Henderson27 min
Jan 30, 1:35 AM CSTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy25 min
Jan 30, 1:44 AM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy61 min
Jan 30, 2:01 AM CSTSevere Thunderstorm WarningMEGHardin, McNairy44 min
Jan 30, 2:09 AM CSTTornado WarningMEGHardin, McNairy51 min
Jan 30, 2:41 AM CSTFlash Flood WarningMEGShelby3 hr
Jan 30, 3:00 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more15 hr
Jan 30, 4:50 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale15 hr
Jan 30, 4:55 AM CSTRiver Flood AdvisoryMEGHardin50 hr
Jan 30, 6:11 AM CSTRiver Flood WarningMEGObion, Weakley14 hr

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.